# SDR FDEA202103060583

- Difficulty date: March 6, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 76,260 hours, 27,831 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Plug
- Condition: Loose
- Location: Fuel Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE AT FL350 THE RIGHT AND TOTAL QTY  INDICATIONS ARE INTERMITTENT. AT OTHER TIMES THE  RIGHT QTY INDICATION FLUTUATED  - 1,000 POUNDS.    DIVERTED TO SIN AND MX APPLIED MEL 28-41-01-01/28-41-07-A FOUND M723 BUSSING PLUG UNIT WAS LOOSEN, RETIGHTENED THE PLUG UNIT.                          PERFORMED WIRING-CHECK FROM FQPU TO RH WING SPAR HARNESS CONNECTOR PER   WDM 28-41-31, ALL GOOD.                     I.A.W FIM 28-41-00-2-1 AND AMM 28-41-08-4,                     PERFORMED FUEL QUANTITY BITE TEST, NO FAULT CODE                       SHOWN, PERFORMED FQPU RESET. MEL CLOSED.                                      OK TO CONTINUE SERVICE.
